Hail, Maverick
- When
- May 9, 6:50 PM CST
- Where
- Maverick County, El Indio
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 28.520, -100.320
A series of upper level short wave troughs and a cold front brought severe thunderstorms to South Central Texas on consecutive days. These storms mainly produced large hail with several reports of damaging wind gusts and localized flash flooding.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS EWX wrote it up.
A series of upper level short wave troughs and a cold front brought severe thunderstorms to South Central Texas on consecutive days. These storms mainly produced large hail with several reports of damaging wind gusts and localized flash flooding.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at May 9, 5:52 PM CST, 58 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 652 PM CDT THU MAY 9 2013 .UPDATE... SEE AVIATION FOR 00Z TAF DISCUSSION. && .AVIATION... 00Z TAFS ARE SOMEWHAT SIMPLIFIED TO REFLECT TIMING UNCERTAINTIES OF A COMPLICATED PATTERN. OUTFLOW BOUNDARY FROM EARLIER CENTRAL TX CONVECTION HAS PROMPTED LOWER CIGS OVER THE I-35 TERMINALS THAT COULD TEMPORARILY MIX OUT BEFORE REFORMING AS CIGS OF 1-2 KFT THIS EVENING. BY LATE EVENING...CONVECTION UPSTREAM OVER MEXICO AND WEST CENTRAL TEXAS SHOULD HAVE LESS OF AN IMPACT AND ALLOW FOR MORE UNIFORM CLOUD BASES...BUT THE PATTERN ALOFT SHOWS WIND SHEAR CAPABLE OF PRODUCING OVERNIGHT CONVECTION AND SHOWERS. MOST OF THE MODEL DATA SUGGEST MINIMAL OVERNIGHT CONVECTION WITH INTERMITTENT LIGHT SHOWERS THAT SHOULD PROVIDE A MININMAL IMPACT TO CIGS AND VSBYS. TOWARD DAYBREAK...A HANDFUL OF MODELS ARE DEPICTING DESTABILIZATION OVER THE EDWARDS PLATEAU AND EXPANDING THE CHANCE OF SHOWERS AND THUNDERSTORMS EAST INTO THE I-35 CORRIDOR BY NOON. THIS PATTERN WAS ALSO SEEN IN PRIOR MODEL RUNS SO THE TAFS WILL REFLECT THIS SCENARIO FOR ENHANCED CHANCES FOR IFR AND CONVECTIVE WEATHER IMPACTS ON THE METRO CITIES FROM 14-20Z. && .PREV DISCUSSION... /ISSUED 634 PM CDT THU MAY 9 2013/ UPDATE... SEVERE THUNDERSTORM WATCH #150 FOR WILLIAMSON COUNTY HAS BEEN CANCELLED A LITTLE EARLY. DUE TO THE ONGOING ACTIVITY OVER WEST CENTRAL TEXAS...WE HAVE EXTENDED THE SEVERE THUNDERSTORM WATCH FOR LLANO AND BURNET COUNTIES UNTIL 9 PM CDT. PREV DISCUSSION... /ISSUED 524 PM CDT THU MAY 9 2013/ UPDATE... WE HAVE UPDATED THE FORECAST TO MENTION THE POSSIBILITY OF SEVERE STORMS ACROSS ALL OF SOUTH CENTRAL TEXAS THIS EVENING. THERE ARE SEVERAL DIFFERENT AREAS FOR POTENTIAL STORM DEVELOPMENT. CURRENTLY... SEVERE STORMS ACROSS WEST CENTRAL COULD AFFECT THE HILL COUNTRY BY MID-EVENING. A FEW STORMS ARE ALSO DEVELOPING ALONG THE DRYLINE ACROSS THE EDWARDS PLATEAU. WE ARE ALSO MONITORING STORM DEVELOPMENT OVER THE SERRANIAS DEL BURRO MOUNTAINS...WHICH WILL LIKELY MOVE INTO THE RIO GRANDE PLAINS. PREV DISCUSSION... /ISSUED 302 PM CDT THU MAY 9 2013/ SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... THIS AFTERNOON THREE CLUSTERS OF THUNDERSTORMS WERE OCCURRING IN AND AROUND SOUTH CENTRAL TEXAS. ONE CLUSTER EAST OF BURNET AND WILLIAMSON COUNTIES INCLUDES AN ACCELERATING BOW ECHO AND IS ASSOCIATED WITH OUTFLOWS FROM THE EARLIER MCS. ANOTHER CLUSTER OVER THE HIGHER ELEVATIONS OF THE SIERRA MADRE WEST OF DEL RIO IS DUE TO STRONG UPSLOPE FLOW AND FINALLY THE CLUSTER BETWEEN SAN ANGELO AND SWEETWATER IS ASSOCIATED WITH THE INTERSECTION OF THE DRY-LINE AND COLD FRONT. ATTM IT APPEARS CONVECTION WILL FIRE THIS AFTERNOON INTO THIS EVENING ON THE OUTFLOW BOUNDARY AS IT SINKS SOUTHWARD ACROSS THE HILL COUNTRY AND NORTHEAST COUNTIES. TSTMS OVER NORTHEAST MEXICO WILL ALSO HAVE THE POTENTIAL TO MOVE EASTWARD OFF THE EASTERN SLOPES AND MAINTAIN INTENSITY CROSSING THE RIO GRANDE THIS EVENING. FINALLY THE CONVECTION BETWEEN SWEETWATER AND ABILENE MAY EVOLVE INTO ANOTHER MCS AND TRACK ESE. THUS THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS WANING AFTER MIDNIGHT WITH THE LOSS OF HEATING. THE BEST CHANCE FOR STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT WILL BE ACROSS THE HILL COUNTRY AND NORTHEAST COUNTIES MAINLY NORTH OF A LINE FROM HARPER TO SAN MARCOS TO SCHULENBURG. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED ON FRIDAY AS A WEAK COLD FRONT SINKS SOUTHWARD PROVIDING SURFACE CONVERGENCE. THERE IS STILL THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS ON FRIDAY...MAINLY IN THE AFTERNOON AND EVENING DURING PEAK HEATING. LONG TERM (SATURDAY THROUGH THURSDAY)... THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE ON SATURDAY AS THE WEAK AND SHALLOW FRONTAL BOUNDARY SINKS SOUTHWARD ACROSS THE REGION. RAIN CHANCES ARE EXPECTED TO END SATURDAY EVENING AS THE UPPER TROF AXIS MOVES SOUTHWARD INTO DEEP SOUTH TEXAS. THE CUT-OFF LOW OVER NORTHERN MEXICO WILL EJECT TO THE NORTHEAST AS AN OPEN WAVE TUESDAY AND WEDNESDAY OF NEXT WEEK. THIS WILL ONCE AGAIN BRING A SLIGHT CHANCE OF SHOWERS TO SOUTH CENTRAL TEXAS. RAINFALL TOTALS TONIGHT THROUGH SATURDAY NIGHT WILL RANGE FROM ONE-HALF INCH ALONG THE RIO GRANDE TO 2 INCHES ACROSS OUR EASTERN COUNTIES. THESE NUMBERS ARE BASIN AVERAGES WHILE POINT TOTALS WILL BE SLIGHTLY HIGHER. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 68 82 64 78 61 / 50 60 50 30 10 AUSTIN BERGSTROM INTL AIRPORT 67 82 63 77 59 / 50 50 50 40 10 NEW BRAUNFELS MUNI AIRPORT 67 83 64 78 60 / 40 50 60 40 10 BURNET MUNI AIRPORT 66 80 61 76 58 / 60 70 40 30 10 DEL RIO INTL AIRPORT 70 90 67 81 63 / 20 30 50 30 20 GEORGETOWN MUNI AIRPORT 67 80 61 77 58 / 60 60 40 30 10 HONDO MUNI AIRPORT 69 85 65 79 60 / 20 40 60 40 10 SAN MARCOS MUNI AIRPORT 67 81 64 77 61 / 50 50 60 40 10 LA GRANGE - FAYETTE REGIONAL 69 83 66 78 62 / 50 50 50 40 10 SAN ANTONIO INTL AIRPORT 69 83 65 78 61 / 30 50 60 40 10 STINSON MUNI AIRPORT 69 84 66 78 62 / 30 50 60 40 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...18 SYNOPTIC/GRIDS...24
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 521 PM CDT THU MAY 9 2013 TXZ171>173-183>194-202>209-217>225-228-102230- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 521 PM CDT THU MAY 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS ALL OF SOUTH CENTRAL TEXAS. A SERIES OF WEAK UPPER LEVEL DISTURBANCES ALONG WITH A MOIST AND UNSTABLE AIR MASS AT LOW LEVELS WILL PRODUCE FAVORABLE CONDITIONS FOR STRONG TO SEVERE THUNDERSTORMS. LOCALLY HEAVY DOWNPOURS OF 1-2 INCHES ARE ALSO POSSIBLE FROM THE STRONGER STORMS. THE POTENTIAL FOR SEVERE THUNDERSTORMS IS EXPECTED TO DIMINISH IN THE EARLY MORNING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... WEAK UPPER LEVEL DISTURBANCES WILL INTERACT WITH A WEAK FRIDAY COLD FRONT TO PRODUCE A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY THROUGH SATURDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY WITH THE PRIMARY THREAT BEING LARGE HAIL. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT OR FRIDAY.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
301 PM CDT THU MAY 9 2013
TXZ173-192>194-092045-
BASTROP-LEE-TRAVIS-WILLIAMSON-
301 PM CDT THU MAY 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR BASTROP...WILLIAMSON...TRAVIS AND
WESTERN LEE COUNTIES UNTIL 345 PM CDT...
AT 248 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SHOWERS AND THUNDERSTORMS WITH STRONG GUSTY WINDS EXTENDING
FROM JARRELL TO BEE CAVE...AND MOVING EAST AT 10 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN. THIS LINE OF THUNDERSTORMS AND GUSTY WINDS ARE EXPECTED
TO MOVE ACROSS THE AUSTIN METRO AREA WITHIN THE NEXT 15 TO 20
MINUTES.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
ROUND ROCK...
AUSTIN...
WINDEMERE...
GRANGER...
PFLUGERVILLE...
AUSTIN BERGSTROM INT AP...
TAYLOR...
ELGIN...
BASTROP...
LEXINGTON...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3075 9728 3071 9725 3047 9715 3053 9703
3045 9687 2987 9729 3026 9799 3086 9758
3085 9755
TIME...MOT...LOC 1958Z 289DEG 10KT 3081 9753 3025 9789SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
334 PM CDT THU MAY 9 2013
TXZ173-190>194-208-092115-
BASTROP-BLANCO-CALDWELL-HAYS-LEE-TRAVIS-WILLIAMSON-
334 PM CDT THU MAY 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR BASTROP...EXTREME EASTERN
BLANCO...EXTREME NORTHERN CALDWELL...SOUTHEASTERN WILLIAMSON...
TRAVIS...NORTHERN LEE AND NORTHERN HAYS COUNTIES UNTIL 415 PM CDT...
AT 322 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SHOWERS AND ISOLATED THUNDERSTORMS ALONG A LINE
EXTENDING FROM GRANGER DAM TO 6 MILES WEST OF BEE CAVE...AND MOVING
EAST AT 15 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN. THE AUSTIN METRO AREA AND VICINITY WILL BE AFFECTED BY
THIS ACTIVITY WITHIN THE NEXT 10 TO 15 MINUTES...INCLUDING
INTERSTATE I-35 FROM GRANGER TO BUDA.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
ROUND ROCK...
TANGLEWOOD FOREST...
WINDEMERE...
PFLUGERVILLE...
TAYLOR...
AUSTIN...
AUSTIN BERGSTROM INT AP...
ELGIN...
LEXINGTON...
BASTROP...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2995 9743 3029 9821 3079 9740 3076 9730
3073 9726 3047 9715 3056 9696 3054 9691
3047 9689 3041 9681 3039 9681
TIME...MOT...LOC 2027Z 255DEG 11KT 3077 9731 3031 9803SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
533 PM CDT THU MAY 9 2013
TXZ183-202-092330-
KINNEY-VAL VERDE-
533 PM CDT THU MAY 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE AND NORTHWESTERN KINNEY
COUNTIES UNTIL 630 PM CDT...
AT 530 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF AMISTAD VILLAGE...OR 16
MILES WEST OF DEL RIO...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
DEL RIO...
AMISTAD VILLAGE...
ROUGH CANYON REC AREA...
DEVILS SHORES...
THOSE NEAR THE EASTERN SHORES OF AMISTAD RESERVOIR SHOULD PREPARE TO
TAKE COVER AS THIS STORM APPROACHES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2972 10088 2951 10063 2933 10096 2937 10103
2946 10110 2946 10115 2950 10117
TIME...MOT...LOC 2232Z 234DEG 27KT 2934 10115SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
709 PM CDT THU MAY 9 2013
TXZ217-228-100115-
DIMMIT-MAVERICK-
709 PM CDT THU MAY 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR MAVERICK AND SOUTHWESTERN DIMMIT
COUNTIES UNTIL 815 PM CDT...
AT 704 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES SOUTHWEST OF EL INDIO...MOVING NORTHEAST
AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
EL INDIO...
FARIAS LAKE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2822 10023 2822 10025 2827 10030 2831 10030
2838 10036 2844 10035 2847 10038 2849 10037
2866 10013 2820 9987 2819 10022
TIME...MOT...LOC 0009Z 233DEG 27KT 2832 10045SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
732 PM CDT THU MAY 9 2013
TXZ171-188-100145-
GILLESPIE-LLANO-
732 PM CDT THU MAY 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LLANO AND
NORTHWESTERN GILLESPIE COUNTIES UNTIL 845 PM CDT...
AT 727 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES WEST OF MASON...MOVING SOUTHEAST AT
30 MPH.
THIS STORM HAS A HISTORY OF PRODUCING A WALL CLOUDY AND HAIL UP TO
THE SIZE OF BASEBALLS. ASSUMING THE STORM MAINTAINS INTENSITY...
SEVERE WEATHER WILL BE POSSIBLE OVER NORTHWEST GILLESPIE COUNTY AND
SOUTHWEST LLANO COUNTY BY AS EARLY AS 815 PM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CASTELL...
DOSS...
CHERRY SPRING...
PRAIRIE MOUNTAIN...
ENCHANTED ROCK STATION...
CRABAPPLE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3070 9882 3043 9884 3038 9922 3048 9932
3051 9930 3050 9898 3073 9897
TIME...MOT...LOC 0029Z 307DEG 26KT 3073 9939The Laughlin AFB radar (KDFX), 84 km away, was scanning. The volume nearest the first event began at 00:50 UTC.
61 hail, 17 thunderstorm wind, 6 flash flood. Local standard time, as filed.
A thunderstorm produced baseball size hail in Cherry Spring.
A thunderstorm produced wind gusts estimated at 58 mph that downed several trees and damaged a carport.
A thunderstorm produced wind gusts estimated at 81 mph that downed tree branches.
A thunderstorm produced hail that covered the ground with drifts up to eight inches deep. The largest hail was golf ball size.
A thunderstorm produced golf ball size hail that broke windshields.
A thunderstorm produced hail that covered Hwy 16 12 miles southwest of Kerrville. The largest hail was penny size.
A thunderstorm produced hail one half to three quarters of an inch in diameter that dented a car.
A thunderstorm produced wind gusts estimated at 58 mph that blew down power lines.
A thunderstorm produced wind gusts estimated at 60 mph.
A thunderstorm produced wind gusts estimated at 58 mph that blew a tree down.
A thunderstorm produced golf ball size hail near Garven's Store.
A thunderstorm produced pea to quarter size hail.
A thunderstorm produced hail the largest of which was two inches in diameter, but was mostly pea size.
A thunderstorm produced wind gusts estimated at 58 mph that downed numerous large tree limbs.
A thunderstorm produced quarter size hail at the NWS Weather Forecast Office.
A thunderstorm produced wind gusts estimated at 60 mph and pea size hail.
A thunderstorm produced one half to three quarters of an inch diameter hail at the Del Rio International Airport.
A thunderstorm produced wind gusts estimated at 60 mph.
A thunderstorm produced nickel to quarter size hail for 15 minutes.
A thunderstorm produced wind gusts estimated at 70 mph that snapped six power poles and downed large trees.
A thunderstorm produced quarter size hail for nine minutes that broke windows on a house.
A thunderstorm produced quarter size hail and wind gusts that blew down several trees.
A thunderstorm produced wind gusts estimated at 58 mph that blew down several trees. This storm also produced quarter size hail.
A thunderstorm produced quarter size hail and wind gusts estimated at 50 mph.
A thunderstorm produced golf ball size hail and wind gusts that blew down several trees near the Medina River Natural Area.
A thunderstorm produced wind gusts estimated at 58 mph that blew down several trees near the Medina River Natural Area. This storm also produced golf ball size hail.
A thunderstorm produced wind gusts estimated at 60 mph that broke numerous windows, tore siding and roofing away, and uprooted six to eight inch trees.
A thunderstorm produced wind gusts estimated at 60 mph that broke or knocked out numerous west facing windows on houses, RVs, and other vehicles.
A thunderstorm produced wind gusts estimated at 58 mph that uprooted some large trees.
A thunderstorm produced wind gusts estimated at 70 mph that damaged several houses, a silo, and overturned an 18 wheeler truck.
Thunderstorms produced heavy rain that caused flash flooding stopping travel along W. Ben White Blvd. in Austin.
A thunderstorm produced wind gusts estimated at 70 mph five miles north of Cross.
A thunderstorm produced wind gusts estimated at 58 mph that downed trees on Red Town Rd. in Elgin.
Thunderstorms produced heavy rain that caused flash flooding requiring a vehicle water rescue.
Thunderstorms produced heavy rain that caused flash flooding on N. Avenue B, N. Avenue C, W. 3rd St., and Brenham St. in Elgin.
Thunderstorms produced heavy rain that caused flash flooding closing a low water crossing near the Y in Oak Hill.
Thunderstorms produced heavy rain that caused flash flooding closing several roads in Bastrop.
Thunderstorms produced heavy rain that caused flash flooding closing Hwy 290 at County Line Rd. outside of Elgin.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2013Every state in 2013This day in weather historyWarnings in Texas, May 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 444567, 444569, 444570, 444571, 444572, 444573, 444575, 444576, 444577, 444578, 444588, 444579, 444580, 444581, 444582, 444583, 444585, 444586, 444587, 444589, 444592, 444593, 444596, 444600, 444601, 444602, 444604, 444605, 444606, 444607, 444608, 444609, 444610, 444611, 444616, 444617, 444618, 444619, 444620, 444621, and more.